| Model Number |
UNIVERS REVERS HUMERAL CUP REAMER -L/42 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 01/22/2025, it was reported by a sales representative via (b)(6) that an ar-9508-42 humeral cup reamer has a bent grate and is catching on the reaming pin.This occurred during use in a case with no patient effect.Additional information requested.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9508-42, humeral cup reamer, batch number: ar09801901, was received for investigation.Visual evaluation of the returned device noted surface damage along the proximal end of the device.There are nicks along the circumference of the openings.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated usage/reprocessing.Manufactured date: 14-jul-2023.